DSpace
 

KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11419

Title: A Max-Plus Model for Genetic Algorithms
Authors: Aidoo, Anthony Y.
Ackora-Prah, Joseph
Gyamfi, Kwasi Baah
Osei, Bonsu Mensah
Keywords: max-plus algebra
Issue Date: 2013
Publisher: International Journal of Pure and Applied Mathematics
Citation: International Journal of Pure and Applied Mathematics; Volume 88, No. 2 2013, 247-262; doi: http://dx.doi.org/10.12732/ijpam.v88i2.8
Abstract: In this paper, a genetic algorithm (GA) reformulation that com- bines the properties of max-plus algebra is outlined. This theoretical analysis provides a useful framework for the determination the optimal solution of an optimization problem through a fitness function. The model allows us to handle the many properties, concepts and techniques of GA’s in a simplified manner.
Description: An article published in International Journal of Pure and Applied Mathematics; Volume 88, No. 2 2013, 247-262; doi: http://dx.doi.org/10.12732/ijpam.v88i2.8
URI: http://hdl.handle.net/123456789/11419
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
8.pdf133.24 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback